Results 1 to 6 of 6
Like Tree5Likes
  • 1 Post By WishiWasntHuman
  • 1 Post By WishiWasntHuman
  • 1 Post By Anonymous
Getting through the day..
  1. #1
    WishiWasntHuman is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default Getting through the day..

    Hello everybody. Im a 25 yo, 160 lb, male with clinical depression, anxiety, and an opiate dependence. I take a small amount of prescribed Klonopin per day for anxiety. I am supposed to be taking 20 mgs of prescribed Lexapro a day but skip several because of fear of interaction with my 4-8 mgs of Subutex I take everyday to be able to function lately. The reason being I have been clean off prescription pain killers ever since Ive been taking subs. They work miracles for me being able to feel normal throughout the day without having to take other opiates. I have a steady job that I NEED to maintain in order to live and fear that I cant deal without subs. The horrible part about my common situation is that I am not prescribed because Doctors don't want to help me with it and have no plan of action. I would see a sub doctor but I have CenCal/Medi-Cal insurance and I guess many cant help with that type of insurance. I simply cant afford another type of insurance working minimum wage. I need some sensible and non-judgmental advice about #1: The combo of sub and lexapro and #2: My dilemma with insurance and getting subscribed. FYI.. Im planning on weening myself off but feel very unsettled by the fact that I dont have a reasonable and understanding doctor to consult with throughout this tough time. Thanks for your help in advance!
    Ming23 likes this.

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,072

    Default

    Hey Wish
    Welcome! Have u read the Sub Therapy post at the very top of the sub forum? Good outline for reference.
    If i were you, i would settle on a dose for the subs. You said you take 4-8mg daily of subs. There's a huge diff in dose right there. Need to stabilize. Believe it or not, 8mg of sub is a high dose.
    It's quite likely u can take just the 4 mg as a daily dose. Stabilizing dose will help ur body adjust. Upping and lowering dose repeatedly confuses the body and causes anxiety.
    I'm sorry u can't go to a sub doctor. Keep trying.
    Subs are extremely powerful! And long-lasting. One single dose stays in the body 6 days.
    Consider taking the lesser amount. It will still be effective.
    See how it goes. Hang in there...

  3. #3
    WishiWasntHuman is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default

    Thank you for the support
    Ming23 likes this.

  4. #4
    Anonymous Guest

    Default

    WishiWasntHuman,
    Welcome. This is a wonderful place to get help and support that you aren't getting through doctors. But only you can hold yourself accountable and honest. Ming has been through the whole sub taper process and is an excellent source of advice and inspiration! If you haven't done it yet, read through old threads. You aren't alone, and you won't believe how many of us have been where you are.
    I have been on and off subs for going on 6 yrs, and at one point my "sub" doc had me on 24mgs a day. When I first started on this forum I had no idea that subs were so strong and built up in your system. You can go for 3-4 days without taking any before you start to have withdrawl symptoms. I have gotten myself down to a 2mg dose and feel as good if not better than the 24mgs I was on. So, try and follow Ming's suggestion. Just try it and I promise you, you won't be sorry you did it.
    The less your on, the less you will have to taper. Subs are a miracle drug, and allow you to work on your habits and behaviors, and still be able to function. BUT they can become more of a problem, than your original addiction if your not careful.
    You have a plan and are taking steps in the right direction!!! Stick with one steady mg dose that your comfortable on and try to dose at the same time every day. Then follow the taper plan of going down 25% every 4-5 days. If follow the taper properly, you will feel minimal discomfort and w/d symptoms.
    Best of luck to you and keep up the good work. We are here for you to cheer you on!!
    Blessings
    Shelly
    Ming23 likes this.

  5. #5
    WishiWasntHuman is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default

    Thanks so much!

  6. #6
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,072

    Default

    Hey Wish
    So what dose are u on today?

Similar Threads

  1. Replies: 2
    Last Post: 10-09-2017, 03:12 AM
  2. Quitting Cold Turkey Journal Day 1 - Day ?
    By ALittleBitAtATime in forum Need to Talk?
    Replies: 12
    Last Post: 09-15-2014, 10:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22